# SDR YENA201706290550

- Difficulty date: June 29, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 20,145 hours, 5,926 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018003
- Part serial: 6094
- Condition: Odor
- Part time: 38,748 hours, 13,413 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR IMMEDIATELY AFTER DEPARTURE & THROUGH 8,000 FT. ON APPROCH VERY STRONG AT 5,000 FT.  FA'S REPORTED A/C EXTREMLY COLD AT THE SAME TIME.  HP VALVES WERE OPEN BOTH TIMES; REMOVED BOTH OZONE FILTERS IAW AMM 21-51-41, OPS CHECKED GOOD, NO LEAKS NOTED. COMPLIED WITH INFORMATION NOTICE 2017-T015A SECTION C.  AIRCRAFT OK FOR SERVICE.
